I got the depo shot of July 2011 I've been off it and never got it again after that between the times of being on no birth control I was bleeding for two to three months finally went to the doc in December and got on sintec now the bleeding stopped I finished the pills and have no way of getting more birth control pills & now im on my period it's heavy now but does this mean I will keep bleeding again? Because I'm already anemic and can't go through the random passing out again.
With regards to Sprintec, you'd need to post in a group for that drug, as I am not familiar with it.
As for Depo, if you choose to come off Depo, you may well find you get hormonal symptoms for months, whilst your body readjusts. It can take up to 18 months to regain your fertility.
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Birth Control - DepoShot- I Got My 3rd shot on Oct. and this month I started bleeding. Is it normal?
Posted 17 Nov 2013 • 1 answer
Posted 4 Jan 2015 • 1 answer
Posted 28 Jan 2015 • 1 answer
Posted 16 Dec 2015 • 1 answer
Posted 30 Jun 2016 • 0 answers